# SDR R61A2023091600503

- Difficulty date: August 30, 2023
- Submitted: September 17, 2023
- Operation: Air carrier
- Aircraft: N732YX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000521
- Aircraft time: 18,322 hours, 12,675 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Part number: 17030709003
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CFII MLG COMPARTMENT FR52 BL0 FOUND TO HAVE CRACK ANGLE SUPPORT REPLACED ANGLE IAW SRM 51-41-01
